Periods after zoladex

Last week I had my last zoladex implant. I saw my consultant who told me to prepare for my periods coming back as soon as next month and he also mentioned that they could be heavier. My periods used to be bad anyway and now I'm petrified about how they're going to be! Is there anything that I can do or take to stop this from happening? Or at least help it? Thank you xx

3 Replies

  • Hi Emzyj18

    I came off Zoladex in January after 4 months of injections and yes, my periods have been heavier since. Especially the first one. Slightly less painful but heavier. I was receiving it for adenomyosis, in preparation for ivf. But I've heard that for lots of women their periods are not heavier after Zoladex, I guess it depends patient to patient. They can also take a while to come back, like months, depending. Are you revieving it for endometriosis? I'm sorry I couldn't tell you different, but that was my experience. There's no way of telling how your body will react but (I guess) it's good to be prepared for the worst. I'd love to hear other people's stories on this too. Good luck and hang in there. xxx

  • Hi again Emzyj18

    Also to say - DO push your physician for some medication to help your periods if they are really heavy... anemia can be a real risk. I take iron supplements for that, and transamic acid to slow the bleeding, as well as mefanamic acid as a pain reliever. Don't let them tell you there's nothing they can give you!!! xx

  • Thank you for replying :) I am so so scared about how they are going to be :( my consultant did mention I could go back on the pill and that would help? Yep for endometriosis. Ok I'll definitely make sure I'll get them to give me something if they are bad - really not looking forward to them, it's been so nice not having any for a while haha!

You may also like...